# SDR NOCA2013120320

- Difficulty date: December 3, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 80,705 hours, 13,487 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT R4 DOOR INOPERATIVE.  REPLACED TERMINAL OF WIRE  IAW SWPM 20-30-11.
